Journal article icon

Journal article

Variable renewal rate and growth properties of cell populations in colon crypts

Abstract:

A nonlinear mathematical model is used to investigate the time evolution of the cell populations in colon crypts (stem, semidifferentiated and fully differentiated cells). To mimic pathological alteration of the biochemical pathways leading to abnormal proliferative activity of the population of semidifferentiated cells their renewal rate is assumed to be dependent on the population size. Then, the effects of such perturbation on the population dynamics are investigated theoretically. Using b...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevE.81.061909

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICAL REVIEW E More from this journal
Volume:
81
Issue:
6
Publication date:
2010-06-04
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
Language:
English
Pubs id:
pubs:60567
UUID:
uuid:89dab4fe-2ae1-4061-bd61-2d8a39431197
Local pid:
pubs:60567
Source identifiers:
60567
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP